Gaussian fluctuations for sample covariance matrices with dependent data. Friesen, O., Löwe, M., & Stolz, M. J. Multivariate Analysis, 114:270-287, 2013.
Gaussian fluctuations for sample covariance matrices with dependent data. [link]Paper  Gaussian fluctuations for sample covariance matrices with dependent data. [link]Link  bibtex   
@article{ journals/ma/FriesenLS13,
  added-at = {2012-11-22T00:00:00.000+0100},
  author = {Friesen, Olga and Löwe, Matthias and Stolz, Michael},
  biburl = {http://www.bibsonomy.org/bibtex/2964251004fdf063ea13d71d2226a57f8/dblp},
  ee = {http://dx.doi.org/10.1016/j.jmva.2012.08.004},
  interhash = {d866ae2f4c741947cea7f23abc81600e},
  intrahash = {964251004fdf063ea13d71d2226a57f8},
  journal = {J. Multivariate Analysis},
  keywords = {dblp},
  pages = {270-287},
  title = {Gaussian fluctuations for sample covariance matrices with dependent data.},
  url = {http://dblp.uni-trier.de/db/journals/ma/ma114.html#FriesenLS13},
  volume = {114},
  year = {2013}
}
Downloads: 0